# SDR 2007UALA03653

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 31,590 hours, 9,101 cycles
- Engine: Pwa PW4052
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO RIGHT LEADING EDGE SLAT BEYOND SRM LIMITS.   10-11-07   CREW REPORTED BIRD STRIKE ON RIGHT LEADING EDGE OF AIRCRAFT.  CHK'D ENGINE FOR EVIDENCE OF INGESTION.  NO DISCREPANCIES NOTED.    NR 8 SLAT REMOVED FOR REPLACEMENT.  AFTER CHECK, AIRCRAFT OK FOR RETURN TO SERVICE.
